Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 30, 2016, 6:29 PM EDT for Stewart County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2016, 6:29 PM EDT (22:29 UTC)
- Expired
- Jul 30, 2016, 7:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Stewart County, GA
The radar
The Ft Rucker radar (KEOX), 77 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
249
WWUS82 KFFC 302229
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT SAT JUL 30 2016
GAZ102-302300-
STEWART GA-
629 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STEWART COUNTY UNTIL
700 PM EDT...
AT 629 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHEAST OF
LAKEPOINT RESORT STATE PARK...OR 11 MILES WEST OF LUMPKIN...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...OMAHA...SANFORD...FLORENCE MARINA STATE PARK...
PROVIDENCE CANYON STATE PARK AND WESTVILLE.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3198 8496 3198 8502 3197 8504
3199 8504 3199 8507 3202 8505 3210 8505
3216 8502 3210 8474 3192 8473
TIME...MOT...LOC 2229Z 293DEG 13KT 3206 8499
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:17 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 30, 3:17 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 317 PM EDT SAT JUL 30 2016 .SHORT TERM /Tonight through Sunday Night/... .SHORT TERM /Tonight through Sunday Night... Little change in the overall pattern this forecast period. The forecast area remains under the influence of an upper level trough and weak surface trough through the weekend. Short term models are in good agreement showing ripples in the upper level flow, however they are having difficulty handling disturbance moving through north AL and the associated showers/thunderstorms which will move into north GA by 5 pm. Have raised pops, although they remain in the chance category through this evening as deep moisture and upper level disturbances will provide a focus for convective development. PWATs in the 1.5-2.0 inch range support locally heavy rainfall and ample CAPE available expect isolated thunderstorms will be possible. With upper level ripples continuing into the overnight hours have held slight chance pops overnight with chance pops again tomorrow afternoon. Guidance temperatures in line and stayed close. Atwell && .LONG TERM /Sunday Night through Friday/... Mid to long-range models show good agreement with a weak long wave trough drifting along the Appalachians and dragging a weak frontal boundary into the TN Valley Region by late Monday. This coupled with subtle disturbances traversing through the upper trough should enhance our chances for at least mainly diurnal driven convection on Monday and Monday night. The upper trough pushes off the Atlantic coast on Tuesday while high pressure builds east from TX. This results in a weak frontal boundary possibly sagging into central GA by late Tuesday while a weak northwest flow becomes established aloft. This will likely result in less rain chances across north GA and maybe low scattered coverage across central GA for at least Tuesday and Wednesday next week. Weak disturbances in the northwest flow aloft and increasing low level moisture may help increase rain chances by Thursday and Friday just a bit... but still much uncertainty on just how much influence the ridge pushing in from the west will have on things. Otherwise... weak shear and only moderate instability continues to support mainly afternoon and evening general thunderstorms... with nothing widespread or organized severe expected through the long term. The expected increase in clouds and rain chances should help hold temps closer to seasonal normals on Monday... then this trend may continue into mid week as a slightly cooler northwest flow becomes established. 39 && .AVIATION... 18Z Update... MVFR/VFR conditions will persist as isolated to scattered showers/thunderstorms move across the area. The best timing for ATL area and AHN for thunder will be 20-24Z, and through 02Z at CSG/MCN. Winds will favor SW at 5-10kts with gusts to 25-30 with any thunderstorms. //ATL Confidence...18Z Update...Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 73 92 / 30 40 30 40 Atlanta 75 92 74 91 / 30 40 30 40 Blairsville 67 87 67 87 / 30 40 30 50 Cartersville 72 92 72 91 / 30 40 30 40 Columbus 76 94 75 92 / 30 40 40 40 Gainesville 73 91 73 91 / 30 30 30 40 Macon 75 96 75 93 / 30 40 40 40 Rome 72 92 72 92 / 30 30 30 40 Peachtree City 72 92 72 90 / 30 40 30 40 Vidalia 76 96 75 94 / 30 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....Deese AVIATION...Atwell
Hazardous weather outlook, Jul 30, 2:33 PM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 233 PM EDT SAT JUL 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 233 PM EDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE EARLY EVENING HOURS. ALTHOUGH A FEW STORMS MAY BE STRONG DURING PEAK DAYTIME HEATING... SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS UP TO 45 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 30, 5:02 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT SAT JUL 30 2016
GAZ060-061-071>073-082-302130-
BALDWIN GA-JONES GA-MONROE GA-PUTNAM GA-HANCOCK GA-BIBB GA-
502 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BALDWIN...JONES...
EASTERN MONROE...SOUTHERN PUTNAM...SOUTHWESTERN HANCOCK AND NORTHERN
BIBB COUNTIES UNTIL 530 PM EDT...
AT 502 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 10
MILES NORTHWEST OF MILLEDGEVILLE TO 5 MILES NORTHWEST OF GRAY TO 10
MILES EAST OF FORSYTH...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...GRAY...MIDWAY-
HARDWICK...MERIWETHER...JAMES...JARRELL
PLANTATION...HARDWICK...BEULAH...HADDOCK...BLOUNTSVILLE...DAMES
FERRY...
CLINTON...ALLENWOOD...BRADLEY...WAYSIDE...UNDERWOOD...BROWNS
CROSSING... ARKWRIGHT...ETHRIDGE AND PLANT HARLEE BRANCH.
LAT...LON 3317 8295 3302 8331 3291 8361 3292 8377
3301 8383 3308 8366 3321 8334 3323 8316
TIME...MOT...LOC 2102Z 276DEG 15KT 3318 8335 3308 8360 3301 8378
DJNSpecial weather statement, Jul 30, 5:17 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT SAT JUL 30 2016
GAZ067-069>071-079-302200-
TALBOT GA-UPSON GA-LAMAR GA-MONROE GA-MERIWETHER GA-
517 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALBOT...UPSON...
SOUTHERN LAMAR...SOUTHWESTERN MONROE AND SOUTHEASTERN MERIWETHER
COUNTIES UNTIL 600 PM EDT...
AT 517 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
BARNESVILLE TO NEAR THOMASTON TO NEAR MANCHESTER...AND MOVING
SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...MANCHESTER...WARM SPRINGS...WOODLAND...
YATESVILLE...CULLODEN...THE ROCK...SUNSET VILLAGE...LINCOLN PARK...
REDBONE...CREST...PLEASANT
HILL...ATWATER...BRENT...LOGTOWN...SUNNYSIDE...
RUSSELLVILLE...HANNAHS MILL AND BIG LAZER CREEK WMA.
LAT...LON 3299 8433 3299 8430 3300 8430 3299 8427
3301 8427 3307 8408 3290 8389 3285 8406
3285 8412 3283 8412 3281 8418 3276 8448
3274 8469 3290 8469
TIME...MOT...LOC 2117Z 316DEG 8KT 3300 8411 3294 8433 3288 8455
DJNSpecial weather statement, Jul 30, 5:32 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SAT JUL 30 2016
GAZ061-072-073-302215-
BALDWIN GA-JONES GA-HANCOCK GA-
532 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN...EASTERN JONES AND
SOUTHERN HANCOCK COUNTIES UNTIL 615 PM EDT...
AT 532 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 9 MILES
NORTHEAST OF MILLEDGEVILLE TO 13 MILES WEST OF MIDWAY-HARDWICK TO 7
MILES WEST OF GRAY...AND MOVING EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...GRAY...MIDWAY-
HARDWICK...MERIWETHER...SCOTTSBORO...JAMES...
HARDWICK...BEULAH...DEVEREUX...HADDOCK...BLOUNTSVILLE...CLINTON...
ALLENWOOD...BRADLEY...WAYSIDE...LINTON...GREENBERRY CROSSROADS...
UNDERWOOD...BROWNS CROSSING AND POSTELL.
LAT...LON 3320 8286 3316 8288 3305 8311 3289 8359
3305 8367 3313 8354 3318 8335 3317 8332
3318 8332 3319 8328 3320 8327 3323 8315
3327 8291 3320 8283
TIME...MOT...LOC 2132Z 274DEG 10KT 3320 8316 3311 8346 3302 8366
DJNSpecial weather statement, Jul 30, 6:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT SAT JUL 30 2016
GAZ061-062-074-075-302245-
GLASCOCK GA-WASHINGTON GA-HANCOCK GA-WARREN GA-
609 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GLASCOCK...NORTHERN
WASHINGTON...EASTERN HANCOCK AND SOUTHWESTERN WARREN COUNTIES UNTIL
645 PM EDT...
AT 608 PM EDT...A STRONG THUNDERSTORM WAS NEAR MITCHELL...OR 9 MILES
EAST OF SPARTA...MOVING EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MITCHELL...BEALL SPRINGS...JEWELL...SHOALS...HAMBURG STATE PARK AND
AGRICOLA.
LAT...LON 3317 8288 3330 8290 3334 8271 3323 8266
3315 8272
TIME...MOT...LOC 2208Z 272DEG 10KT 3323 8282Special weather statement, Jul 30, 6:28 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT SAT JUL 30 2016
GAZ080-089>092-302300-
MUSCOGEE GA-MARION GA-TAYLOR GA-SCHLEY GA-CHATTAHOOCHEE GA-
628 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...MARION...SOUTHWESTERN
TAYLOR...NORTHWESTERN SCHLEY AND NORTHEASTERN CHATTAHOOCHEE COUNTIES
UNTIL 700 PM EDT...
AT 627 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
BIBB CITY TO 9 MILES SOUTH OF GENEVA TO NEAR IDEAL...AND MOVING EAST
AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLUMBUS...BUENA
VISTA...BIBB CITY...NORTH FORT BENNING...BRANTLEY...
EDGEWOOD...RUPERT...EELBECK/WEST FORT BENNING...KENWOOD...VISTA
TERRACE... GREEN ISLAND HILLS...FLAT ROCK...ROSE
HILL...AVONDALE...SAND HILL... CHARING...BENNING
PARK...TAZEWELL...COLUMBUS METROPOLITAN AIRPORT AND OAKLAND.
LAT...LON 3250 8466 3247 8422 3240 8423 3240 8425
3234 8426 3231 8449 3237 8480 3242 8495
3248 8500 3252 8501 3259 8507
TIME...MOT...LOC 2227Z 289DEG 26KT 3254 8493 3245 8459 3241 8424Special weather statement, Jul 30, 6:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT SAT JUL 30 2016
GAZ102-302300-
STEWART GA-
629 PM EDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STEWART COUNTY UNTIL
700 PM EDT...
AT 629 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHEAST OF
LAKEPOINT RESORT STATE PARK...OR 11 MILES WEST OF LUMPKIN...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...OMAHA...SANFORD...FLORENCE MARINA STATE PARK...
PROVIDENCE CANYON STATE PARK AND WESTVILLE.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3198 8496 3198 8502 3197 8504
3199 8504 3199 8507 3202 8505 3210 8505
3216 8502 3210 8474 3192 8473
TIME...MOT...LOC 2229Z 293DEG 13KT 3206 8499The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 1:13 PM EDT | Special Weather Statement | FFC | Clayton | 47 min |
| Jul 30, 2:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Jul 30, 3:04 PM EDT | Special Weather Statement | FFC | Greene | 26 min |
| Jul 30, 3:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jul 30, 3:48 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jul 30, 4:20 PM EDT | Special Weather Statement | FFC | Haralson | 25 min |
| Jul 30, 4:31 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 30, 4:40 PM EDT | Special Weather Statement | FFC | Meriwether | 35 min |
| Jul 30, 4:59 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 30, 5:02 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 28 min |
| Jul 30, 5:17 PM EDT | Special Weather Statement | FFC | Upson | 43 min |
| Jul 30, 5:32 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 43 min |
| Jul 30, 6:09 PM EDT | Special Weather Statement | FFC | Glascock | 36 min |
| Jul 30, 6:28 PM EDT | Special Weather Statement | FFC | Marion, Muscogee | 32 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.